# SDR DALA2024051505235

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 2,213 hours, 930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND OVERHEAD EMERGENCY LIGHT INOP 17B. T/S O/H LIGHT PER A220 AWDP 33-52, FOUND CONTINUITY AT LIGHT BULB, SUSPECT POWER SUPPLY IS REQUIRED. EPSU STOCK NO. 81-3300-3 -0141 A220 IPDP 33-51-01-02AAA-941A-A ITEM 010. FOUND CONNECTOR P4061 PIN 1 BROKEN. RE-TERMINATED NEW CONTACT AS PER A220 ESPP 20-15-01. OPS CHECKS GOOD. MEL + PLACARD REMOVED (LP# 5941372)
